# SDR DL72S972514

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, ONE 3 AND ONE 3.5 INCH CRACK IN SLAT LOWER SKIN OF NR 6 L/E SLAT AT O/B T/E.  REPAIRED PER MM 57-54-0.
